# SDR CALA2025071106462

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL STA 663.75 LBL 7.   VAPOR BARRIER UPPER ANGLE CRACKED.   ACCOMPLISHED REPAIR OF LH VAPOR BARRIER UPPER ATTACH ANGLE STA 663 LBL 5 TO LBL20" PER SRM 57-10-10-2R-5.
